Pawel Pilarczyk
Edelsbrunner Group
8 Publications
2021 | Published | Journal Article | IST-REx-ID: 9821 |

Graff G, Graff B, Pilarczyk P, Jablonski G, Gąsecki D, Narkiewicz K. Persistent homology as a new method of the assessment of heart rate variability. PLoS ONE. 2021;16(7). doi:10.1371/journal.pone.0253851
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
2016 | Published | Conference Paper | IST-REx-ID: 1237
Krcál M, Pilarczyk P. Computation of cubical Steenrod squares. In: Vol 9667. Springer; 2016:140-151. doi:10.1007/978-3-319-39441-1_13
View
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1252 |

Harker S, Kokubu H, Mischaikow K, Pilarczyk P. Inducing a map on homology from a correspondence. Proceedings of the American Mathematical Society. 2016;144(4):1787-1801. doi:10.1090/proc/12812
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 1254 |

Golmakani A, Luzzatto S, Pilarczyk P. Uniform expansivity outside a critical neighborhood in the quadratic family. Experimental Mathematics. 2016;25(2):116-124. doi:10.1080/10586458.2015.1048011
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1149
Miyaji T, Pilarczyk P, Gameiro M, Kokubu H, Mischaikow K. A study of rigorous ODE integrators for multi scale set oriented computations. Applied Numerical Mathematics. 2016;107:34-47. doi:10.1016/j.apnum.2016.04.005
View
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1555 |

Knipl D, Pilarczyk P, Röst G. Rich bifurcation structure in a two patch vaccination model. SIAM Journal on Applied Dynamical Systems. 2015;14(2):980-1017. doi:10.1137/140993934
[Published Version]
View
| DOI
| Download Published Version (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1563
Graff G, Pilarczyk P. An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds. Topological Methods in Nonlinear Analysis. 2015;45(1):273-286. doi:10.12775/TMNA.2015.014
View
| DOI
2014 | Published | Journal Article | IST-REx-ID: 451 |

Pilarczyk P, Real P. Computation of cubical homology, cohomology, and (co)homological operations via chain contraction. Advances in Computational Mathematics. 2014;41(1):253-275. doi:10.1007/s10444-014-9356-1
View
| DOI
| Download (ext.)
Grants
8 Publications
2021 | Published | Journal Article | IST-REx-ID: 9821 |

Graff G, Graff B, Pilarczyk P, Jablonski G, Gąsecki D, Narkiewicz K. Persistent homology as a new method of the assessment of heart rate variability. PLoS ONE. 2021;16(7). doi:10.1371/journal.pone.0253851
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
2016 | Published | Conference Paper | IST-REx-ID: 1237
Krcál M, Pilarczyk P. Computation of cubical Steenrod squares. In: Vol 9667. Springer; 2016:140-151. doi:10.1007/978-3-319-39441-1_13
View
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1252 |

Harker S, Kokubu H, Mischaikow K, Pilarczyk P. Inducing a map on homology from a correspondence. Proceedings of the American Mathematical Society. 2016;144(4):1787-1801. doi:10.1090/proc/12812
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 1254 |

Golmakani A, Luzzatto S, Pilarczyk P. Uniform expansivity outside a critical neighborhood in the quadratic family. Experimental Mathematics. 2016;25(2):116-124. doi:10.1080/10586458.2015.1048011
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1149
Miyaji T, Pilarczyk P, Gameiro M, Kokubu H, Mischaikow K. A study of rigorous ODE integrators for multi scale set oriented computations. Applied Numerical Mathematics. 2016;107:34-47. doi:10.1016/j.apnum.2016.04.005
View
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1555 |

Knipl D, Pilarczyk P, Röst G. Rich bifurcation structure in a two patch vaccination model. SIAM Journal on Applied Dynamical Systems. 2015;14(2):980-1017. doi:10.1137/140993934
[Published Version]
View
| DOI
| Download Published Version (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1563
Graff G, Pilarczyk P. An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds. Topological Methods in Nonlinear Analysis. 2015;45(1):273-286. doi:10.12775/TMNA.2015.014
View
| DOI
2014 | Published | Journal Article | IST-REx-ID: 451 |

Pilarczyk P, Real P. Computation of cubical homology, cohomology, and (co)homological operations via chain contraction. Advances in Computational Mathematics. 2014;41(1):253-275. doi:10.1007/s10444-014-9356-1
View
| DOI
| Download (ext.)